# SDR MWEA030261

- Difficulty date: June 30, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 42,882 hours, 42,174 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Part number: 5910242115
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1420 FRAME LOCATED INSIDE THE VERTICAL STABILIZER IS DAMAGED ON BOTH LOWER ENDS.  REMOVED AND REPLACED FORMER.
